# SDR PLGA990422

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348BE
- Make and model: Saab 340B
- Aircraft serial: 340B190
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG130902
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOS-PHL - FLT 6301 - THE CREW FAILED TO GET A RIGHT GREEN DOWN AND LOCKED LIGHT WHEN GEAR HANDLE WAS LOWERED.  CREW FOLLOWED THE CHECKLIST AND THE AIRCRAFT LANDED SAFELY IN PHL.  THE LANDING GEAR WAS PINNED AND THE AIRCRAFT MOVED TO A MX BASE FOR REPAIR.  MAINTENANCE COULD NOT DUPLICATE THE ANOMALY AND REPLACED THE RIGHT MLG DOWNLOCK SWITCH AND LANDING GEAR HANDLE AS A PRECAUTION.  REQUIRED OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
